# SDR C2XA98IA110

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING LINE CHECK INSPECTION, FUOND EMERGENCY AISLE PATH LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AISLE PATH LIGHTING BATTERY PACK IAW ATR 42-500 MM 33-51-21.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
